# SDR C2XA01CL121

- Difficulty date: May 26, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N12519
- Make and model: Emb EMB-135LR
- Aircraft serial: 145366
- System (JASC): 2530 · Buffet/Galleys
- Part: Connector
- Part number: MS3476L2221S
- Condition: Burned
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CLE FLT 3618  THE CREW REPORTED ELECTRICAL BURNING SMELL COMING FROM COFFEE WARMER AREA.  MAINTENANCE INSPECTED AND FOUND COFFEE WARMER CONNECTOR BURNT.  MAINTENANCE REPLACED BURNT COFFEE WARMER CONNECTOR.  PERFORMED OPERATIONAL CHECKS AND AIRCRAFT WAS RETURNED TO SERVICE.
